# SDR SWIA202408130683

- Difficulty date: May 20, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 8/11/2024)    INSTALLED 1 EA. NEW STANDOFF P/N CN624-2130-201 ON L/H UPPER TRANS COWL, REF. REO 670-54-21-971, REV. B, 2023-11-28, AND CRJ700 SRM 51-40-11-001-001-A01. COMPLIED WITH STEPS 1-3. MAJOR REPAIR (M-337), AND 51-900-1002 SKY.
